Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Orientation-reversing Morse-Smale diffeomorphisms on the torus


Author: Steve Batterson
Journal: Trans. Amer. Math. Soc. 264 (1981), 29-37
MSC: Primary 58F09
MathSciNet review: 597864
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For orientation-reversing diffeomorphisms on the torus necessary and sufficient conditions are given for an isotopy class to admit a Morse-Smale diffeomorphism with a specified periodic behavior.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F09

Retrieve articles in all journals with MSC: 58F09


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1981-0597864-0
PII: S 0002-9947(1981)0597864-0
Article copyright: © Copyright 1981 American Mathematical Society